Research

Spatial heterogeneity, social structure and disease dynamics of animal populations


Reference:

Gudelj, I. and White, K. A. J., 2004. Spatial heterogeneity, social structure and disease dynamics of animal populations. Theoretical Population Biology, 66 (2), pp. 139-149.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsGudelj, I.and White, K. A. J.
DOI10.1016/j.tpb.2004.04.003
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7237
Additional InformationID number: ISI:000223509900006

Export

Actions (login required)

View Item